# SDR SWIA2020021848583

- Difficulty date: December 10, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R, FORWARD BETWEEN  FS.364.00 & FS.379.00 HAS CORROSION.   (C-CHECK) RO 2/14/2020   BLENDED STRINGER 23R BETWEEN FS364 AND FS379 REF CRJ900 SRM.  OUT OF LIMITS REF CRJ900 SRM BSM. REPLACED STRINGER 23R REF BOMBARDIER DRAWING AND CRJ900 SRM.  LEAK CHECK GOOD.
